MathSciNet Relay Station
MathSciNet bibliographic data
MR2879129 47J25 (47H09)
Chang, S. S.; Lee, H. W. Joseph; Chan, Chi Kin; Zhang, W. B. A modified halpern-type iteration algorithm for totally quasi-$\phi$-asymptotically nonexpansive mappings with applications. Appl. Math. Comput. 218 (2012), no. 11, 6489–6497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement